For all typical antipsychotics, potent D2 receptor antagonism and prolonged connection to the receptor causes increased secretion of prolactin. Among second-generation antipsychotics, risperidone and amisulpride increase prolactin levels similar to typical antipsychotics whereas clozapine, olanzapine, quetiapine, aripiprazole and ziprasidone do not increase prolactin levels significantly. It has been claimed that the ongoing D2 receptor blockage by active metabolites of antipsychotic drugs might be responsible for elevated prolactin levels. There is clinical data about 9-OH risperidone (paliperidone), the active metabolite risperidone, suggesting that it may have a significant role in increased prolactin levels due to its similar receptor profile, longer half-life and less lipophilic structure. Hyperprolactinemia can be seen after the injection of paliperidone palmitate. Hyperprolactinemia may be asymptomatic or it may cause gynecomastia, galactorrhea, oligomenorrhea, amenorrhea, sexual dysfunction, acne, hirsutism, infertility and a decrease in bone mineral density. If the patient is receiving a significant treatment benefit from continued use of an antipsychotic, aripiprazole can be added to the treatment in order to reduce prolactin levels and the risk of side effects associated with it. In this case report, we present a schizoaffective disorder patient who significantly benefited from paliperidone palmitate long acting antipsychotic treatment but developed hyperprolactinemia and amenorrhea, which were resolved by adding aripiprazole.